# SDR RAIA960436

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Part number: 137414B426
- Condition: Loose Rivets
- Location: Rt Main
- Part time: 5,934 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - FLT 4789 - VIBRATION IN CONTROL YOKE ABOVE 200 KNOTS.  INSPECTION REVEALED THE RIGHT MAIN GEAR DOOR HAD WORKING RIVETS.  RIGHT MAIN GEAR DOOR WAS REPAIRED, AND FLIGHT CHECK PERFORMED REVEALING NORMAL OPERATION.  (M)
